按条件检索“296”条记录

已选条件: 资源类型: 期刊论文 × 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Trace Formula for Linear Hamiltonian Systems with its Applications to Elliptic Lagrangian Solutions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Ou, Yuwei; Wang, Penghui] Shandong Univ Jinan, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2015,Vol.216,Issue.1,313-357

WOS被引数:4

资源类型:期刊论文

WOS:000350671800008

2. Average behavior of Fourier coefficients of Maass cusp forms for hyperbolic -manifolds SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2015,Vol.178,Issue.2,221-236

资源类型:期刊论文

WOS:000360860600004

3. Pathwise Taylor expansions for random fields on multiple dimensional paths EI SCOPUS SCIE

作者:Buckdahn, Rainer; Ma, Jin; Zhang, Jianfeng

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Dept Math, F-29285 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Ma, Jin; Zhang, Jianfeng] Univ So Calif, Dept Math, Los Angeles, CA 90089 USA.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2015,Vol.125,Issue.7,2820-2855

WOS被引数:7

资源类型:期刊论文

WOS:000353602000011

4. STOCHASTIC GALERKIN METHOD FOR CONSTRAINED OPTIMAL CONTROL PROBLEM GOVERNED BY AN ELLIPTIC INTEGRO-DIFFERENTIAL PDE WITH RANDOM COEFFICIENTS SCOPUS SCOPUS SCIE

作者:Shen, W.; Sun, T.; Gong, B.; Liu, Wenbin

作者机构:[Shen, W.] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Sun, T.; Gong, B.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Wenbin] Univ Kent, KBS, Canterbury CT2 7NF, Kent, England.

来源:INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2015,Vol.12,Issue.4,593-616

JCR分区(WOS):Q2

最新影响因子:0.85

当年影响因子:0.844

WOS被引数:2

资源类型:期刊论文

WOS:000366309500001

5. Detection for pathway effect contributing to disease in systems epidemiology with a case-control design SCIE

作者:Ji, Jiadong; Yuan, Zhongshang; Zhang, Xiaoshuai; Li, Fangyu; Xu, Jing; Liu, Ying; Li, Hongkai; Wang, Jia; Xue, Fuzhong

作者机构:[Ji, Jiadong; Yuan, Zhongshang; Zhang, Xiaoshuai; Xu, Jing; Li, Hongkai; Xue, Fuzhong] Shandong Univ, Sch Publ Hlth, Dept Epidemiol & Biostat, Jinan 250100, Peoples R China.; [Li, Fangyu] Capital Med Univ, Xuanwu Hosp, Dept Neurol, Beijing, Peoples R China.; [Liu, Ying] Umea Univ, Dept Publ Hlth & Clin Med, Umea, Sweden.; [Wang, Jia] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BMJ OPEN,2015,Vol.5,Issue.1

WOS被引数:4

资源类型:期刊论文

WOS:000348171800055

6. Meromorphic Functions Sharing Three Values with Their Linear Differential Polynomials in Some Angular Domains SCOPUS SCIE

作者:Li, Xiao-Min; Liu, Cui; Yi, Hong-Xun

作者机构:[Li, Xiao-Min; Liu, Cui] Ocean Univ China, Dept Math, Qingdao 266100, Shandong, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:RESULTS IN MATHEMATICS,2015,Vol.68,Issue.3-4,441-453

资源类型:期刊论文

WOS:000362896800011

7. Walsh-average based variable selection for varying coefficient models SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF THE KOREAN STATISTICAL SOCIETY,2015,Vol.44,Issue.1,95-110

资源类型:期刊论文

WOS:000349875500008

8. Nontrivial Solutions for an Impulsive Differential Equation with Non-separated Boundary Conditions SCOPUS SCIE

作者:Zhang, Keyu;Xu, Jiafa

作者机构:[Zhang, K] Department of mathematics, Qilu Normal University, Jinan, Shandong 250013, China;[ Xu, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Mediterranean journal of mathematics,MEDITERRANEAN JOURNAL OF MATHEMATICS,2015,Vol.12,Issue.3,717-727

资源类型:期刊论文

WOS:000359272100010

9. Hyper-order and order of meromorphic functions sharing functions SCOPUS SCIE

作者:Qi, Jianming; Yuan, Wenjun; Yi, Hongxun

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 201306, Peoples R China.; [Yuan, Wenjun] Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510006, Guangdong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2015,Vol.115,Issue.2,189-199

资源类型:期刊论文

WOS:000362863000006

10. Quasi-quantum linear spaces SCIE

作者:Huang, Hua-Lin; Yang, Yuping

作者机构:[Huang, Hua-Lin; Yang, Yuping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF NONCOMMUTATIVE GEOMETRY,2015,Vol.9,Issue.4,1227-1259

资源类型:期刊论文

WOS:000368910600008

11. The numerical method for the moving boundary problem with space-fractional derivative in drug release devices EI SCOPUS SCIE

作者:Gao, Xiaolong;Jiang, Xiaoyun;Chen, Shanzhen

作者机构:[Gao, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Jiang, X] School of Mathematics, Shandong University, Jinan, 250100, China;[ Chen, S] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Applied mathematical modelling,APPLIED MATHEMATICAL MODELLING,2015,Vol.39,Issue.8,2385-2391

WOS被引数:1

资源类型:期刊论文

WOS:000353847700018

12. Fourth-Order Compact Difference Schemes for 1D Nonlinear Kuramoto-Tsuzuki Equation EI SCOPUS SCIE

作者:Hu, Xiuling; Chen, Shanzhen; Chang, Qianshun

作者机构:[Hu, Xiuling; Chang, Qianshun] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.; [Chen, Shanzhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Chang, Qianshun] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.6,2080-2109

WOS被引数:2

资源类型:期刊论文

WOS:000364659400015

13. Quasi-continuous random variables and processes under the G-expectation framework EI SCOPUS

作者:Hu, Mingshang ;Wang, Falei ;Zheng, Guoqiang

作者机构:[Hu, Mingshang ] Zhongtai Institute of Finance, Shandong University, China;[Zheng, Guoqiang ] School of Mathematics, Shandong University, China;[Wang, Falei ] Institute for Advanced Research and School of Mathematics, Shandong University, China

来源:Stochastic Processes and their Applications,2015,Vol.126,Issue.8,2367-2387

资源类型:期刊论文

14. Cleaning technology of potassium dihydrogen phosphate crystal by a low-pressure jet EI SCOPUS SCIE

作者:Liu, Z. W.; Liu, R. Y.

作者机构:[Liu, Z. W.] Shandong Univ, Key Lab High Efficiency & Clean Mech Manufacture, Sch Mech Engn, Minist Educ,Ctr Adv Jet Engn Technol CaJET, Jinan 250061, Peoples R China.; [Liu, R. Y.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:MATERIALS RESEARCH INNOVATIONS,2015,Vol.19,S1256-S1259

资源类型:期刊论文

WOS:000354957900056

15. ON THE EXISTENCE OF SOLUTIONS OF A FERMAT-TYPE DIFFERENCE EQUATION SCIE

作者:Li, Nan

作者机构:[Li, Nan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Nan] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.

来源:ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA,2015,Vol.40,Issue.2,907-921

资源类型:期刊论文

WOS:000359879800021

16. Sensitivity of non-autonomous discrete dynamical systems EI SCOPUS SCIE

作者:Huang, Qiuling; Shi, Yuming; Zhang, Lijuan

作者机构:[Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2015,Vol.39,31-34

WOS被引数:12

资源类型:期刊论文

WOS:000345056600007

17. Multi-Authority Attribute-Based Encryption Scheme from Lattices SCOPUS SCIE

作者:Zhang, Guoyan; Qin, Jing; Qazi, Shams

作者机构:[Zhang, Guoyan] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Peoples R China.; [Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qazi, Shams] Univ Wollongong, SCSSE, Wollongong, NSW, Australia.

来源:JOURNAL OF UNIVERSAL COMPUTER SCIENCE,2015,Vol.21,Issue.3,483-501

WOS被引数:3

资源类型:期刊论文

WOS:000355181300009

18. ON SMALL PERTURBATION OF FOUR-DIMENSIONAL QUASI-PERIODIC SYSTEM WITH DEGENERATE EQUILIBRIUM POINT SCOPUS SCIE

作者:Qiu, Wenhua;Si, Jianguo

作者机构:[Qiu, W] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, School of Mathematics and Statistics, Zaozhuang University, Zaozhuang, Shandong, 277160, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Communications on pure and applied analysis,COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,2015,Vol.14,Issue.2,421-437

资源类型:期刊论文

WOS:000347920600004

19. Convergence of Recent Multistep Schemes for a Forward-Backward Stochastic Differential Equation SCOPUS SCIE

作者:Jie Yang

作者机构:[Yang, J] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China;[ Zhao, W] School of Mathematics and Finance Institute, Shandong University, Jinan, 250100, China

来源:East Asian Journal on Applied Mathematics,EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2015,Vol.5,Issue.4,387-404

WOS被引数:3

资源类型:期刊论文

WOS:000365260800006

20. G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE SCOPUS SCIE

作者:Peng, Shige; Song, Yongsheng

作者机构:[Peng, Shige] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Peng, Shige] Shandong Univ, Qilu Inst Finance, Jinan, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.

来源:JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,2015,Vol.67,Issue.4,1725-1757

WOS被引数:2

资源类型:期刊论文

WOS:000364983200016

共 15 页, 296 条记录

TOP